# SDR FDEA201208233144

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 37,683 hours, 31,556 cycles
- Engine: Ge CF680A3
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Filter
- Condition: Clogged
- Location: Fuel System
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF AT 70 KTS FOR NR 2 ENGINE FUEL FILTER CLOG ALERT ON ECAM.   REPLACED NR 2 ENGINE MAIN FUEL FILTER IAW MM 73-12-03-02 IDLE LEAK CHECKED GOOD.   RAN NR 2 ENGINE AT TAKE OFF POWER IAW JRH.  NO ECAM MESSAGES NOTED OK TO CONTINUE.
